# SDR TWRA96382

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 472925
- Condition: Faulty
- Location: Nr 2 Eng
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING TAXI, NR 2 ENG 'A' FIRE LOOP WENT TO FAULT.  FULL SCALE 'B' LOOP TESTED OK WITH ALL OTHER IND NORM.  JUST AFTER V1 NR 2 ENGINE 'B' LOOP WENT TO FULL SCALE FAULT.  NR 2 ENG WAS SHUT DOWN AND NR 1 FIRE BOTTLE DISCHARGED.  C/B WERE RESET AND ENG FIRE WARNING RETESTED.  NR 2 FAILED TO TEST.  NR 2 EDP WAS DEPRESSURIZED ONLY.  FOUND BROKEN BRACKET ON FIRE LOOP ELEMENTS.  INSTALLED NEW LOWER FWD LOOP AS PER MM 26-12-01 PAGE 501 CHECKED OPS OF NR 2 ENG FIRE LOOP A/B CHECK NORM PER MM 26-11-00 PG 501.  R/R NR 1 FIRE BOTTLE ON ENG NR 2 PER WIC 26-259.  A/C RETURN TO SERVICE.  (M)
